Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Feeling low energy, headache, ringing in ears. Suffering from jock itch. Reason?

I feel like I have no energy and I have a heavy feeling/ headache /chemically feeling in my head all the time , ringing in my ears and my vision goes funny , I feel spaced out and generally terrible all the time , Iv had bllod tests taken that haven t showed anything abnormal , also Iv been suffering from jock itch for the last year that never quite goes I read that that could show an underlying problem
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to the forum. I suggest you get your ears checked. Consult an ENT Specialist. Your symptoms are suggestive of tinnitus ( ringing . You need to be physically examined and get an audiometry test ( hearing test ) done. Tinnitus is usually associated with vertigo.

Do not neglect, neglect may cause hearing loss and you may start feeling dizzy ( have difficulty in balancing, its not your vision getting funny). You need medications and physiotherapy. You may need to go for some investigations like MRI depending upon the seriousness of the diagnosis.

For jock itch ( fungal infection that is highly contageous ) problem from which you have been suffering, you should keep the affected area dry. Apply ointment containing miconozole/clotrimazole . You should have a skin biopsy and potassium hydroxide test done to assess improvements or the severity of the infection. Keep hygienically clean and wear clothes that do not trigger the symptoms.

Your treating doctor should give you antifungal medications for relief. You may need some anti-biotics in addition to it. Use medicated soaps and avoid sex till you are under treatment else you may infect your partner. Take care.
Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor